# SDR 2008UALA05521

- Difficulty date: August 29, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 22,414 hours, 9,857 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120300
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV SMOKE DETECTOR INOP.  REPLACED LAV 'D' SMOKE DETECTOR.  AC OK FOR SERVICE.
